# SDR DALA2019072504390

- Difficulty date: July 24, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW STA 195 AND X=45, FWD WET AREA (W1). NRC 00468: CORROSION LEVEL 2, CORROSION ON FLOOR SUPPORT BTW STA 195 AND X=45 WAS REMOVED PER SRM 51-10-04-0G PAR 26 AND WAS FOUND THAT IT IS OUT OF LIMITS PER SRM 53-00-00-1A. FLOOR SUPPORT BTW STA 195 AND X=45 WAS REPLACED PER SRM 53-10-51-0I-2, 51-40-08-0G, AND 51-41-02-0G. (LP #1187793)
